| Model Number |
DRT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
02/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a patient complained of blurred vision and glare following an implantation of a single piece preloaded multifocal intraocular lens (iol) into the left eye.The visual symptoms were first observed during a post-operative examination.The original lens was subsequently explanted during a secondary surgery and was replaced with a johnson and johnson iol of the same model with 28.0 diopter.The pre-operative bscva was 20/40 and the post-operative bscva was 20/30.Daily activities were not affected.No unplanned surgical interventions such as, incision enlargement, sutures, or vitrectomy were required.No medication prescribed that was outside of the standard of care and no reported surgical delays.Directions for use was followed.The patient has fully recovered.No further information was provided.